Back
 JAMP  Vol.5 No.2 , February 2017
Revisiting the Evaluation of a Multidimensional Gaussian Integral
Abstract: The evaluation of Gaussian functional integrals is essential on the application to statistical physics and the general calculation of path integrals of stochastic processes. In this work, we present an elementary extension of an usual result of the literature as well as an alternative new derivation.
Cite this paper: Mondaini, R. and Albuquerque Neto, S. (2017) Revisiting the Evaluation of a Multidimensional Gaussian Integral. Journal of Applied Mathematics and Physics, 5, 449-452. doi: 10.4236/jamp.2017.52039.
References

[1]   Chaichian, M. and Demichev, A. (2001) Path Integrals in Physics. Vol. 1, Stochastic Processes and Quantum Mechanics, IOP Publishing, Bristol.

[2]   Lay, D.C. (2012) Linear Algebra and its Applications. Addison-Wesley, Boston.

[3]   Gilbert, G.T. (1991) Positive Definite Matrices and Sylvester’s Criterion. American Mathematical Monthly, 98, 44-46.

[4]   Yu, B., Rumer, M. and Rivkin, Sh. (1980) Thermodynamics, Statistical Physics and Kinetics. Mir Publishers, Moscow.

 
 
Top